MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1200-S
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced difficulty charging the deep brain stimulation (dbs) implantable pulse generator (ipg).The patient stated that, after charging for approximately one hour, the battery displayed one-third charge.The patient also reported experiencing a shock-like sensation during charging.No device malfunction was confirmed, and evaluation of the charger indicated that it was functioning as expected.As part of the intervention, troubleshooting was performed and the patient was educated regarding the thermistor function and appropriate charging practices, including charging in two-hour intervals and ensuring adequate charger ventilation.The patient was also advised to consult with the treating physician regarding the reported shock-like sensation.The patient subsequently consulted with the treating provider and reported no recurrence of the sensation.At the time of the latest follow-up, the patient reported no additional charging-related issues.The patient indicated a desire for faster charging but understood the limitations of the recharge process and planned to charge more frequently to reduce charging duration.The patient was advised to contact the representative directly if any further issues occur.The ipg remains implanted, and no device was returned for analysis.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: nhl, pjs.

Brand Name
Vercise Gevia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50146038
Report Number3006630150-2026-05600
Device Sequence Number10730969
Product Code MHY
UDI-Device Identifier08714729984443
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2022
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number743917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale